# SDR QXEA200701506

- Difficulty date: October 1, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 14,626 hours, 10,393 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: O-Ring
- Part number: M259882230
- Condition: Cut
- Location: Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

SEA - FLIGHT 2531 - FUEL LEAKING FROM THE CENTER SECTION DURING SINGLE POINT REFUELING.  MAINTENANCE REPLACED THE CUT O-RING ON THE INLET SIDE OF THE REFUEL/DEFUEL VALVE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
